# SDR UALA2009091802958

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,135 hours, 11,694 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 2828001011
- Part serial: 99
- Condition: Leaking
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD AILERON PCA LEAKING.  RIGHT INBOARD AILERON ACT LEAKING 8 DROPS PER MIN.  NEEDS AILERON PCU REPLACED.  REPLACED INBOARD RIGHT AILERON PCU.  OPS CHECK GOOD.  NO LEAKS FOUND.
